Thread: d-bol back pumps
08-21-2004, 08:49 AM #1
d-bol back pumps
Im doing a higher then average dose of d-bol and have horrible backpumps. I cant even stand up for 5 minutes without it thumping. Ive only been on d-bol for about a week and a half but am going to have to drop the dose. Now my question is, does anyone know what exactly causes these it or has any scientific evidence pointing to what causes back pumps. Im just really curious what causes it because i have no idea at all.
08-21-2004, 08:51 AM #2
whats the extra dose. i did 40mg and got bad calf pumps. but not in my back. oh and some in my jaw while eating also
08-22-2004, 01:29 AM #3VET
- Join Date
- Nov 2001
shift in water balance and electrolytes.
08-22-2004, 01:43 AM #4
woud consuming large amounts of gatorade help at all? im doing 75mgs a day and am seeing great results and dont want to drop down because of these.
Last edited by PT; 08-22-2004 at 02:43 AM.
08-22-2004, 05:13 PM #5
wow. 75 mg seems kinda high. i thought you were talking about 50mg or so, but 75 is real high IMO.
are you taking milk thistle @ 1000mg/ ed?
08-22-2004, 05:54 PM #6New Member
- Join Date
- Feb 2004
08-22-2004, 06:18 PM #7
08-22-2004, 06:26 PM #8
one more thing newbi, you have 26 posts so why are you talking like you been around forever. also it takes some people higher doses to see there desired effecets. for me 300mgs of test and 30mgs of d-bol dosnt do a thing.
08-22-2004, 07:45 PM #9
hwos your diet pietro75?
08-22-2004, 07:54 PM #10Originally Posted by Bigkatz
i hate that we i'm eating
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)